MAUDE Adverse Event Report: HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD* TECHNOLOGY, Q4 WITH CHG; VAP ORAL CARE PRODUCTS

HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD* TECHNOLOGY, Q4 WITH CHG; VAP ORAL CARE PRODUCTS
Model Number 97021
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 13nov2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that the suction swab came off suction swab stick.No additional information was provided.

Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7026705
Report Number8030647-2017-00134
Device Sequence Number11072398
Product Code JOL
UDI-Device Identifier30680651970214
UDI-Public30680651970214
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97021
Device Catalogue Number991097021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/13/2017
Patient Sequence Number1